Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    13
  • comments
    26
  • views
    5931

Accutane Day 25.

Loz0908

758 views

So these past few days I think the side effects and the 'initial breakout' hit me hard!

One day I was fine, the next day I woke up and washed my face like usual but with cetaphil cleanser and OMG did it sting. My face went bright red for like 3 days and my face was so dry and chapped and flaky, I think using a topical aswell as accutane really caught up on me.

I had to keep applying moisturiser every 20 mins just to stop my skin flaking off! Which I think made it worse because it was on oil free visibly clear moisturiser it wasn't giving me enough moisture, so I purchased some simple moisturiser while I waited for my cetaphil moisturiser to arrive.

I had like 7 new actives overnight the first night my skin went so dry, and they wernt little too. There was about 3 very large ones and the rest was medium.

I now have worse acne than when I started accutane, I just really hope it calms down soon.

Is it unusual to have the initial breakout 3 weeks into the course?

And does this dry skin last for the whole time your on accutane? Because it's a NIGHTMARE! :(

Il update some pics



1 Comment


IT will definitely clear up! Mine is starting to calm down even though im still getting a few..im gna post a blog today or tomorow

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×